# SDR DALA2021092805853

- Difficulty date: September 26, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 64,658 hours, 21,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 EMERGENCY LIGHTS INOP AT SEAT ROWS 27-32. CORRECTIVE ACTION: FOUND #1 FUSE BAD IN M11488 POWER SUPPLY, REPLACED FUSE REF B757 WDM 33-51-13 OPS CKS GOOD. (7981982)
